MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-900
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint by observing liquid present in the leak detection well (s172).The fse dried the well, cleaned it with deionized (di) water, and ensured the well sensor was thoroughly dried.The well was cleaned and restored to proper condition.The fse also verified that the bf wash probe was functioning and washing properly.The fse validated the analyzer by successfully performing daily check, quality control run without error, and within acceptable range.No further action required by field service.The aia-900 analyzer is functioning as expected.A 13 month retrospective review revealed five (5) occurrences of complaints related to "3004 liquid leak detected" on the aia-900 analyzer.However, data assessment determined reported events were mostly due to a maintenance problem, loose connection, leakage/seal problem, no flow and a dust/dirt problem.All causes of the reported errors were corrected prior to reporting patient results.There is no indication of a systemic issue and there is no impact to patient safety.The aia-900 operator's manual under section 12 - flags and error messages states the following: (3004) liquid leak detected.Cause: the drain sensor s172 detected liquid.In this case, measurement will be paused.Action: please contact tosoh local representatives.If there is no liquid leakage, check s172.The most probable cause of the reported event was due to liquid present in the leak detection well (s172).
 
Event or Problem Description
A customer reported error message¿ 3004 liquid leak detected¿ on the aia-900 analyzer.The customer visually inspected the bf probe area and identified excess liquid and one of the wells was not draining properly.The technical support specialist (tss) instructed the customer to power off the analyzer.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delay reporting of patient samples for beta human chorionic gonadotropin (bhcg) and progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-900
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25194663
Report Number3004529019-2026-00066
Device Sequence Number13359188
Product Code KHO
UDI-Device Identifier04560189283992
UDI-Public04560189283992
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-900
Device Catalogue Number0022930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown